Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Chest & shoulder itch. Having stress. Take zyrtech or benadryl. Whats this?

I have had on many Occasions, jus in last few Months, JUS in the Morn wen I wake up an INTESE INTERNAL CHEST AND SHOULDER ITCH, Which I Cannot stop, nor where its coming from :/ I have, However been under TREMENDOUSE STRESS 24/7 For a Year or Longer, jus wandering if THAT is WHERE its coming Fr Because of Nerves??....I Take Zyrtech OR Benaydryl and it goes away...HOWEVER? I CANT take these as I WORK Durring the Day and they BOTH Make me Sleepy...WAT TO DO? and WAT IS IT???
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Is it only itching or do you have raised wheals ?
If you have wheals you are suffering from urticaria. Urticaria if it is lasting for more than 6 weeks is chronic and less than 6 weeks acute.
Consult a dermatologist to diagnose and to identify the triggers for urticaria.
The most common cause of acute urticaria is food. Seafood, meat, poultry, egg, milk, apples, brinjal, strawberry, coloring agents etc are commonly implicated. It is subjective and any food can cause it. Other common causes are medicines, infections, insect bites etc.
Chronic urticaria could be auto immune. It is better to rule out diabetes, thyroid abnormalities and hidden infections in case of chronic urticaria.
You can try non sedating antihistamines like Fexofenadine 180 mg or Loratadine 10 mg once a day instead of the sedating ones.
Please get it prescribed by your doctor.
Hope this helped
Take care
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor